Journal of Biomathematics

Items 1-5 of 27
«Preious | of 6 | Next»
1

The Homotopic Mapping Method For Reaction Diffusion System In Biomathematics

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 03,2008, Pages 385-389, Dol:

2

Dynamic Behaviors of a Leslie-Gower Predator-Prey Model with Birth Pulse

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 03,2008, Pages 390-398, Dol:

3

An Optimal Strategy for Increasing Fish Production

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 03,2008, Pages 399-406, Dol:

4

Wrapping Behavior of Membrane Induced by Binding Peptides

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 03,2008, Pages 407-415, Dol:

Items 1-5 of 27
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn